# SDR KCSA202001281009

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26406
- Aircraft time: 92,408 hours, 15,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 540-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 TO 560,  RBL 11 HAS BARE METAL ON BOTTOM SIDE OF SEAT TRACK.   BARE METAL FOUND TO BE CORROSION THAT WAS OUT OF LIMITS.
